# SDR DALA2021092005615

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 76,790 hours, 32,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS: 44D. CORRECTIVE ACTION: SECURED EMER LIGHT ON SEAT 44D. (1950751)
